# SDR UPS03841641

- Difficulty date: November 18, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 680 LONG 6R END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3779762 AND SRM 51-1-20D, 51-3-0.
